# SDR SWAA2021021540451

- Difficulty date: January 6, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Isolator
- Condition: Broken
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVER WING SURROUND STRUCTURE THE FWD TOP ISOLATOR FOR UPPER PANEL IS BROKE; / REMOVED AND REPLACED L/H OVERWING SURROUND STRUCTURE FWD TOP ISOLATOR FOR UPPER PANEL PER SRM 51-10-02-0G-0 STEP 9.C.; SRM 51-40-02; AND AIPC 53-13-00-61.
